Pacific Journal of Mathematics

Meromorphic annular functions.

Joseph Warren

Article information

Source
Pacific J. Math., Volume 38, Number 2 (1971), 559-564.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102970068

Mathematical Reviews number (MathSciNet)
MR0304665

Zentralblatt MATH identifier
0235.30029

Subjects
Primary: 30A72

Citation

Warren, Joseph. Meromorphic annular functions. Pacific J. Math. 38 (1971), no. 2, 559--564. https://projecteuclid.org/euclid.pjm/1102970068


Export citation

References

  • [1] F. Bagemihl, and P. Erdos, A problem concerning the zeros of a certain kind of holomorphic function in the unit disk, J. reine. angew. Math., 214/215 (1964), 340-344.
  • [2] P. Fatou, Series trigonometrique et series de Taylor, Acta Math., 30 (1906), 335- 400.
  • [3] G. MacLane, Asymptotic values of holomorphic functions,Rice Institute Studies, 49 (1963).
  • [4] J. E. McMillan, Asymptotic values of holomorphic functions,Mich. Math. J., 12 (1965), 141-154.
  • [5] F. Riesz, and M. Riesz, Uber die Randwerte einer analytischen Function, 4. Congr. Math. Scand. Stockholm, (1916), 27-47.
  • [6] J. Warren, Annular functions, J. reine. angew. Math., 245 (1970), 143-148.
  • [7] J. Warren, Non-constant meromorphic functions and sequences of arcs, J. reine. angew. Math., (to appear).